Click on image to enlarge
Price: £3.49 (incl
Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
NOW Panadol Extra Advance.
Panadol Extra Tablets - Easy on the Stomach.
Provides relief from: Headache including migraine, backache, rheumatic and muscle pain, toothache, neuralgia and period pain, colds, influenza, sore throats and high temperature.
- White film-coated tablet.
- 32 tablets.
- Contains: Paracetamol 500mg and Caffeine 65mg.
Panadol Extra Tablets is an effective analgesic (pain reliever) and antipyretic (temperature reducer). One of the active ingredients is Paracetamol which relieves most pain-related symptoms whilst staying gentle on your stomach. The added Caffeine helps speed up the absorption of the paracetamol.
Directions for Use: Adults: 2 tablets up to 4 times daily. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours.
Children: not recommended except on medical advice.
Warnings: Contains Paracetamol, do no take with other paracetamol-containing products. In the event of an overdose, medical attention should be sought.
Ingredients: Paracetamol Ph.Eur. 500.0 mg and Caffeine Ph.Eur. 65.0 mg, Starch pregelatinised, maize starch, polyvinyl pyrrolidone, potassium sorbate, purified talc, stearic acid, croscarmellose sodium, water, hypromellose (6CPS), triacetin.